MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012447-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant products: guide wire: sion blue, guide cath: hyperion jl4.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The mini trek and trek rx devices referenced are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous, concentric and heavily calcified left anterior descending (lad) artery that was 99% stenosed.Pre-dilatation at the mid lad was performed with a 1.2 x 6 mm mini trek balloon dilatation catheter (bdc).The first inflation was done at 10 atmospheres (atms), the second at 12 atms; however, the balloon ruptured during the third inflation at 12 atms.Therefore, a 2.5 x 15 mm trek bdc was used in the proximal lad and was inflated at 12 atms; however, the balloon ruptured during the second inflation at 14 atms.A 2.5 x 8 mm nc trek bdc was then used and inflated at 16 atms; however, the balloon ruptured at 18 atms during the second inflation.The devices did not meet any resistance with the anatomy during advancement.The 2.5 x 8 mm nc trek bdc was then replaced with a non-abbott bdc and a xience sierra stent was implanted to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7531915
Report Number2024168-2018-03773
Device Sequence Number217418
Product Code LOX
UDI-Device Identifier08717648151743
UDI-Public08717648151743
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number1012447-08
Device Lot Number70527G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1